# SDR ASAA12510977

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 6,910 hours, 2,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START WHEN PRESSING RECALL L PACK LIGHT ILLUMINATED AND "AIR COND" ON MC PANEL.  NR 1 ZONE/TEMP CONTROLLER FAULTED TCV.  RESET FAULT.  ACCOMPLISHED NR 1&2 ZONE TEMP CONTROLLER BITE TEST REF PLACARD.  NO FAULTS.  NO FAULTS ON RECALL.
